Haemophilus influenzae tip b aşılaması yapılan 2 çocukta invaziv haemophilus influenza enfeksiyonları


ÖDEK Ç., ÖZDEMİR H., TAPISIZ A., ÇİFTÇİ E., DOĞU E. F. , GÜRİZ H., ...More

JOURNAL OF PEDIATRIC INFECTION, vol.4, no.2, pp.76-78, 2010 (Scopus)

  • Publication Type: Article / Case Report
  • Volume: 4 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.5152/ced.2010.06
  • Journal Name: JOURNAL OF PEDIATRIC INFECTION
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.76-78
  • Bursa Uludag University Affiliated: No